Discussions By Condition: Gastrointestinal conditions

I need answers..

Posted In: Gastrointestinal conditions 0 Replies
  • Posted By: Anonymous
  • October 27, 2009
  • 08:53 PM

I am a 20 year old female, and I'm having a hard time figuring out what is wrong with me. I had a bladder infection for about 3 weeks and I had 2 antibiotics and the symptoms now are confusing me, I'm not sure if it went away yet. (the antibiotics have been done for about a week) There was never any burning for me when I used the bathroom. Just now when I empty my bladder, my bladder is in pain for a short minute. I am going to see a urologist in 4 days to see if that cleared up or if it was something other than a bladder/uti infection.

Now on top of that, starting 2 days ago I've had funny pains in my lower abdomen, they're very mild and all over on both the left and right side. And I was having very small soft stool every time I had to use the bathroom (which was irregular for about a week) now I feel like I have to go up to every few hours, and it's still soft but not watery. And to top that off I saw mucus on it and possibly blood if I saw correctly. It's freaking me out because my father has Chron's disease. And at this moment I do not have any insurance. I should be getting it within a month. And I don't know what to do.

I'm really not sure if the two I mentioned have anything to do with each other but it's just strange.

If anyone can ease my mind and help me out I'd appreciate it.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?